# SDR SWIA2019122747249

- Difficulty date: October 30, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Eroded
- Location: Lt Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET LIP SKIN HAD EROSION DAMAGE.   REPAIRED THE LT ENGINE INLET LIP SKIN IAW CMM.
